MAUDE Adverse Event Report: NUVASIVE, INCORPORATED NUVASIVE BASE INTERFIXATED TITANIUM SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR

NUVASIVE, INCORPORATED NUVASIVE BASE INTERFIXATED TITANIUM SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Model Number 6955172
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product has been returned for investigation as no product malfunction was alleged.No radiographs or images were provided to confirm the alleged event.Patient's bone quality is unknown, root cause cannot be confirmed at this time.Labeling review: ".Potential adverse events and complications: as with any major surgical procedures, there are risks involved in orthopedic surgery.Potential risks identified with the use of this system, which may require additional surgery, include: nonunion or delayed union.".
 
Event or Problem Description
On (b)(6) 2019 patient underwent a spinal procedure.As per reporter, post operatively it was reported lateral mass infusion was incomplete.On (b)(6) 2019 a revision procedure was performed at l4/5 levels.

Brand Name
NUVASIVE BASE INTERFIXATED TITANIUM SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Manufacturer (Section D)
NUVASIVE, INCORPORATED
7475 lusk blvd.
san diego CA 92121
MDR Report Key10694617
Report Number2031966-2020-00195
Device Sequence Number3266893
Product Code OVD
UDI-Device Identifier00887517802736
UDI-Public887517802736
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K170592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6955172
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2020
Initial Report FDA Received Date10/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;